# SDR DALA2021070503696

- Difficulty date: July 1, 2021
- Submitted: July 5, 2021
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 56,393 hours, 29,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Misinstalled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3118 - DOOR 2 LEFT VERTICAL EXIT SIGN HAS THE ARROW POINTING THE WRONG DIRECTION. CORRECTIVE ACTION: INSTALLED THE CORRECT LENS ON THE VERTICAL EMERGENCY EXIT SIGN AT DOOR 2L, OPS CKS NORMAL PER A319 AMM REF 33-51. (7629712)
